# SDR USAA0610

- Difficulty date: January 10, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY FLOOR CRACKED.  REMOVED AND REPLACED WITH NEW PART/KIT IAW SRM 51-10-02, DEFECT SIZE: SHEETMETAL ITEM 1036, NOSE GEAR DOWNLOCK VIEW SUP STRUCTURE CRACKED ON FWD END.
